MathSciNet Relay Station
MathSciNet bibliographic data
MR2761351 35R11 (26A33 35R12)
Abbas, Saïd; Benchohra, Mouffak Impulsive partial hyperbolic functional differential equations of fractional order with state-dependent delay. Fract. Calc. Appl. Anal. 13 (2010), no. 3, 225–244.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Mon, 21 Aug 2017 01:07:20 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=e6c391bf7b8481a62d7609bf6f8061aa; path=/; expires=Mon, 09-Jun-2031 01:07:21 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=57 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 581 WmsF~: dk~aͧ!蒓; ә 3Ռ}=\>/!6ۛ ezẽQ~݂x04u/I+/l߉LD:^bF#}2ֹ5a4LŠ~oܵf~hD< S*NE X0CZMS]L N(xJ jڞI& /+*xPY$wm. ZnBջӴ] Yj*]CǂG&n3y6Lg3"3I䇒V'SƦMjͭ`C@M܄X\=܏]-oeǂ˩QC[`٪tV^vw0ge:Ŭ`ZoT@٫P>[XeEswL;вPP$Kn7ƸM&NB&f T*3J;h)@%M>8p?OrR6N_GFm d%hk79/j *8dCՔa6Ԯc&{: ~D;6fvW'ܑjՆ5:NW!kh Qg2[{OܩitggFϮ0v_㾉 _P1Gd\:4$c)h 4TV@\\CR ~Bd\jat(`tQ<5jcxL(n,A!⊅FH`Iw\!44v0uxO`|2z#,sfi> ;(l_,vhU:Ni>Fpt]Fֽ}&3ɰءaȴ)fjcڜoscYs7k0c`{r0uL#v-_l[Vmr%%2+atU֍ ?hhKȩzYbalشt`F.V[Ty5CE߬Ol)d={lfk?ĹA>r|؟$2RFh{NOٺa T<.b0whːW}%